# SDR CALA2014082501163

- Difficulty date: August 25, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 44,810 hours, 15,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541017
- Condition: Corroded
- Location: Bs 320-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA FLOOR SUPPORT ANGLE HAS SURFACE CORROSION B BETWEEN BS 320 - 344 LBL 10.  FOUND CORROSION OUT OF LIMITS.  R & R FLOOR SUPPORT ANGLE IAW SRM 51 10 02 & SRM 53-10-51 AND 51-40-02.
